Marshall, 

In the '60's I was in the hospital for lung tests - my scarred lungs had
trouble breathing around jet fumes - that's a whole other 'toxic brew'.
The girl in the bed beside me was 23 and had 1/2 or 3/4's or one lung
removed - and within 3 days was back smoking - said her doctor would kill
her-- She could not stop.  Amazing what 'ADDICTION' to these chemicals
can be.  I think we have lots to learn about the dynamics of addictions.

In another scenario, while I studied essential oils I noticed that those who
used street drugs, pharmaceuticals, chemical sweeteners, tobacco chemical
combo's would 'bad mouth' the aroma's of medical quality EO's.

I suspect on some level the parasites feeding off the artificial chemical
combos knew it would remove them from their 'host', and the host expressed
resistance.  These folks often used the chemical combo's to sweeten their
cars and houses which only increased the ADDICTIONS.

The ADDICTION in most cases (90%+) was always stronger than the desire
to get well.  They seem to dabble in health products but it does not
'stick', if you know what I mean.  The neurotoxin ADDICTION effect is
amazing.  This is pure observation - no science to back it up.  It looks
like 'nuts - crazy - irresponsible' but I'm suspect it's ADDICTION.

Christine
http://chris.fxtrainer.biz

> From: Marshall Dudley <[email protected]>
> Reply-To: [email protected]
> Date: Mon, 19 Apr 2004 12:01:17 -0400
> To: [email protected]
> Subject: Re: CS>Aspartame
> Resent-From: [email protected]
> Resent-Date: Mon, 19 Apr 2004 10:15:50 -0700
> 
> Nutrasweet is a neurotoxin.  Eyesight requires very good neural connections.
> Thus it is expected that neutrasweet would affect eyesight.  My sister in law
did  the same thing, and after warning her for years that she would get MS
or a brain  tumor or other serious problem, she got a brain tumor just as I
had predicted last  year. However even after the surgery she went right back
to taking that poison again.
> 
> I will never understand some people.
> 
> Marshall
> 
> "[email protected]" wrote:
> 
>> Hi,
>> 
>> My sister drinks Nutra Sweet colas by the dozen a day.  She is having major
>> problems with her eyesight and I wonder if anyone might have an idea of what
>> might be wrong, or if something other than Aspartame?
>> 
>> When she walks into a darkened room, she goes blind.
>> 
>> There are times she sees double and only by closing one eye, can she see
>> properly.
>> 
>> Would any of these things be associated with Aspertame?  Or something else?
>> 
>> Thank you,
>> 
>> Jean Baugh
>> 
>> ********************


--
The Silver List is a moderated forum for discussing Colloidal Silver.

Instructions for unsubscribing are posted at: http://silverlist.org

To post, address your message to: [email protected]
Silver List archive: http://escribe.com/health/thesilverlist/index.html

Address Off-Topic messages to: [email protected]
OT Archive: http://escribe.com/health/silverofftopiclist/index.html

List maintainer: Mike Devour <[email protected]>